# SDR SWAA2020052078630

- Difficulty date: May 17, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 9,498 hours, 4,146 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR CLIP NEEDS ADJUSTING. / CLEANED DEBREE FROM CLIP I/A/W S.I.P.
